| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that there was debris in the sterile package.No adverse events have been reported as a result of the malfunction and additional information on the reported event is unavailable.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of all the returned products identified loose foam debris within the sealed sterile cavities.The complaint is confirmed.Device history record was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to transit damage.This device falls within the scope of a corrective action which is to assess all current sterile barrier systems used to package products at zimmer biomet bridgend.As part of this corrective action, the pouch is being improved to use a stronger material (nylon), and foam end caps are being added.Also, the orientation the devices are packed in the shipper box is moving from vertical to horizontal, and the thickness of the shipper box has been increased.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.